Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homological properties of coherent semilocal rings


Authors: Fu Chang Cheng, Yi Cai Zhao and Gao Hua Tang
Journal: Proc. Amer. Math. Soc. 110 (1990), 39-44
MSC: Primary 13D05
DOI: https://doi.org/10.1090/S0002-9939-1990-1028043-1
MathSciNet review: 1028043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: W. V. Vasconcelos and M. Auslander have studied the homological properties of coherent (noetherian) rings. In [3] some theorems for regular local rings were generalized to noetherian semilocal rings. The main aim of this paper is to discuss coherent semilocal rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D05

Retrieve articles in all journals with MSC: 13D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1028043-1
Article copyright: © Copyright 1990 American Mathematical Society